# SDR DALA2018070204307

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 84,557 hours, 38,212 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT 2R DOOR DISARMED, BUT SLIDE LIGHT REMAINS ON. FOUND DEBRIS ON FWD SENSOR, REMOVED DEBRIS DOOR ARM LIGHT EXTINGUISHES SLIDE LIGHT OK.
